# SDR DALA2017100307266

- Difficulty date: October 1, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 74,774 hours, 20,797 cycles
- System (JASC): 2565 · Escape Slide
- Part: Line
- Condition: Detached
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR UNABLE TO ARM.   FOUND MOORING LINE DETACHED FROM THE SLIDE GIRT BAR IAW  06-484000-14 MA REV ORIG.  LINE HAS NO EFFECT ON THE SLIDE OPERATION.  VERIFIED PROPER DOOR OPERATION AFTER LINE SECURED.
